MathSciNet Relay Station
MathSciNet bibliographic data
MR957079 13H10 (13C13 14B05 14J17)
Yoshino, Yuji; Kawamoto, Takuji The fundamental module of a normal local domain of dimension $2$. Trans. Amer. Math. Soc. 309 (1988), no. 1, 425–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement